# SDR ASAA2012120993428

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990
- Aircraft serial: 41730
- Aircraft time: 239 hours, 97 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

APU MAINTENANCE LIGHT ILLUMINATED. MAINTENANCE MESSAGE- 49-91227 LOW OIL QUANTITY.  SERVICED APU OIL TO FULL IAW AMM TASK 12-13-31.  BITE CHECK IAW 49-60 TASK 801 SHOWS NO MESSAGES.
